# SDR GAIA00582

- Difficulty date: September 11, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: AFT OF FS 920 RBL4 TO 10 PRESSURE DECK WEB HAS CRACK INDICATION AT THE END OF 3 CORRUGATED BEAD'S.  CORRECTIVE ACTION: FABRICATED DOUBLER FOR AFT PRESSURE DECK AND ALSO INSTALLED CLIPS & DOUBLER IAW B727 DRAWING #69-89360 & SB 727-53-149 REV 4 6-27-91 LEAK CHECK SATISFACTORY
